MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7580
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter name and address: (b)(6).
 
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the proximal to mid segment of right coronary artery.After a 6f non-bsc guide catheter was in place and a non-bsc guidewire crossed the lesion, a 3.50mm x 12mm maverick balloon catheter was advanced for pre-dilation.However, during inflation, the balloon ruptured.The procedure was completed using a different balloon and a stent was deployed following post dilation.There were no patient complications reported and the patient condition was stable.
 
Additional Manufacturer Narrative
E1.Initial reporter address 1: (b)(6).Device evaluated by mfr.: returned product consisted of a maverick 2mr balloon catheter.The device was visually and microscopically examined.At 31cm from strain relief, the hypotube was kinked.There was contrast and blood present in the inflation lumen and balloon.There was blood in the guidewire lumen and the balloon was loosely folded.At 8mm from the tip of the device, the balloon had a 14mm longitudinal tear.
 
Event or Problem Description

Brand Name
MAVERICK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key12842426
Report Number2134265-2021-14584
Device Sequence Number4351835
Product Code LOX
UDI-Device Identifier08714729370024
UDI-Public08714729370024
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/09/2021
Device Model Number7580
Device Catalogue Number7580
Device Lot Number0023056260
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/07/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/06/2021
Supplement Date Received by Manufacturer01/26/2022
Initial Report FDA Received Date11/19/2021
Supplement Report FDA Received Date01/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/10/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE CATHETER: 6F JR 4; GUIDE CATHETER: 6F JR 4; GUIDE WIRE: RUNTHROUGH NS; GUIDE WIRE: RUNTHROUGH NS
Patient Age58 YR
Patient SexMale
Patient Weight65 KG